# SDR SWAA2019081435881

- Difficulty date: July 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT HEADER PANEL, EMERGENCY EXIT LIGHT LENS YELLOWED.          / R&R LENS IAW AMM.
